Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/46757
Campo DC | Valor | idioma |
---|---|---|
dc.contributor.author | Rzepka, B. | en_US |
dc.contributor.author | Sadarangani, K. | en_US |
dc.date.accessioned | 2018-11-23T07:50:16Z | - |
dc.date.available | 2018-11-23T07:50:16Z | - |
dc.date.issued | 2007 | en_US |
dc.identifier.issn | 0895-7177 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/46757 | - |
dc.description.abstract | Using the classical Schauder fixed point principle we prove an existence result concerning an infinite system of singular integral equations. The obtained result is applied to establish the solvability of an infinite system of differential equations of fractional order. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Mathematical and Computer Modelling | en_US |
dc.source | Mathematical and Computer Modelling [ISSN 0895-7177], v. 45 (9-10), p. 1265-1271 | en_US |
dc.subject | 12 Matemáticas | en_US |
dc.subject.other | Banach sequence space | en_US |
dc.subject.other | Compactness | en_US |
dc.subject.other | Differential equation of fractional order | en_US |
dc.subject.other | Infinite system of singular integral equation | en_US |
dc.title | On solutions of an infinite system of singular integral equations | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.doi | 10.1016/j.mcm.2006.11.006 | |
dc.identifier.scopus | 33846379289 | - |
dc.identifier.isi | 000245321200020 | - |
dc.contributor.authorscopusid | 6508389285 | - |
dc.contributor.authorscopusid | 55964919000 | - |
dc.description.lastpage | 1271 | - |
dc.identifier.issue | 9-10 | - |
dc.description.firstpage | 1265 | - |
dc.relation.volume | 45 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 2270978 | |
dc.contributor.daisngid | 298123 | |
dc.contributor.wosstandard | WOS:Rzepka, B | |
dc.contributor.wosstandard | WOS:Sadarangani, K | |
dc.date.coverdate | Mayo 2007 | |
dc.identifier.ulpgc | Sí | es |
dc.description.jcr | 0,527 | |
dc.description.jcrq | Q3 | |
item.grantfulltext | none | - |
item.fulltext | Sin texto completo | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Colección: | Artículos |
Citas SCOPUSTM
21
actualizado el 30-mar-2025
Citas de WEB OF SCIENCETM
Citations
22
actualizado el 30-mar-2025
Visitas
37
actualizado el 20-jul-2024
Google ScholarTM
Verifica
Altmetric
Comparte
Exporta metadatos
Los elementos en ULPGC accedaCRIS están protegidos por derechos de autor con todos los derechos reservados, a menos que se indique lo contrario.